HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Notes on versal deformation offirst order PDE and web structure

Files in This Item:
pre223.pdf1.85 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83370

Title: Notes on versal deformation offirst order PDE and web structure
Authors: Nakai, I. Browse this author
Issue Date: 1-Dec-1993
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 223
Start Page: 1
End Page: 34
Abstract: We apply Thom-Mather theory to the diagram of smooth map germs associated to first order partial differential equations. This reduces the problem of function moduli of infinite dimension for PDE as well as divergent diagrams of map germs to the theory of deformation of functions on singular varieties.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68974
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University